Equations of fluid filtration in a creeping porous medium under critical conditions
Doklady Akademii Nauk, Tome 264 (1982) no. 1, pp. 66-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_1_a14,
author = {N. I. Gaidukov},
title = {Equations of fluid filtration in a creeping porous medium under critical conditions},
journal = {Doklady Akademii Nauk},
pages = {66--68},
year = {1982},
volume = {264},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_1_a14/}
}
N. I. Gaidukov. Equations of fluid filtration in a creeping porous medium under critical conditions. Doklady Akademii Nauk, Tome 264 (1982) no. 1, pp. 66-68. http://geodesic.mathdoc.fr/item/DAN_1982_264_1_a14/